RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 3, Pages 580–589 (Mi tvp2812)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Stochastic representations of max-type functionals of random walk

Ya. A. Lyulko

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/tvp2812

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:3, 516–525

Bibliographic databases:

Received: 04.12.2008
Revised: 24.05.2009

Citation: Ya. A. Lyulko, “Stochastic representations of max-type functionals of random walk”, Teor. Veroyatnost. i Primenen., 54:3 (2009), 580–589; Theory Probab. Appl., 54:3 (2010), 516–525

Citation in format AMSBIB
\Bibitem{Lyu09}
\by Ya.~A.~Lyulko
\paper Stochastic representations of max-type functionals of random walk
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 3
\pages 580--589
\mathnet{http://mi.mathnet.ru/tvp2812}
\crossref{https://doi.org/10.4213/tvp2812}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766351}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 3
\pages 516--525
\crossref{https://doi.org/10.1137/S0040585X97984371}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281356400010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649294497}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2812
  • https://doi.org/10.4213/tvp2812
  • http://mi.mathnet.ru/eng/tvp/v54/i3/p580

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Feng R., “Stochastic Integral Representations of the Extrema of Time-homogeneous Diffusion Processes”, Methodol. Comput. Appl. Probab., 18:3 (2016), 691–715  crossref  mathscinet  zmath  isi  elib  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:224
    Full text:51
    References:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020